# SDR 2001F00565

- Difficulty date: August 11, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N493HL
- Make and model: Bolkms BO105CBS
- Aircraft serial: S809
- Engine: Allsn 250C20B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: IN
- How discovered: C
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

DURING POWER ASSURANCE CHECK,  AT 1000 FEET AGL NR 1 ENGINE WAS PULLED OFFLINE.  JUST POWER TO IDLE DETENT.  NR 1 ENGINE FLAMED OUT.  ATTEMPTED AIR START, ENGINE WOULD NOT START.  AIRCRAFT WAS LANDED SINGLE ENGINE.  AFTER THE LANDING, THE ENGINE WAS STARTED WITH NO PROBLEM.  (M)
